Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child with mild stomach ache and fever, given Tylenol for fever. Suggestion?

My 10years daughter has been mils stomachs about 5 day and started fever at night about 3 days ago. During the day, she looks better but she looks tired afternoon. She has been fever about 99.8 during the day, but fever spikes at night about 102 to103. I gave her Tylenol fever last night first time because she could not sleep due to fever. Do you think she should see her doctor?
Asked On : Sat, 16 Mar 2013
Answers:  3 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Your daughter is most probably suffering from viral fever .Continue with tylenol at present and keep her well hydrated. Since the fever has gone beyond 3days it would be advisable to get her examined and maybe investigated accordingly to rule out other infections.
Take Care
Answered: Mon, 18 Mar 2013
I find this answer helpful
General & Family Physician Dr. Jay Patel's  Response
sorry to hear that.

Here is what I think is going on,

The kind of Fever which you are talking about resembles much like an malarial infection.
Please answer the following questions to yourself.
1) did she has fever with chills?
2) did she went out for a field trip/camp with in last week?
3) any mosquito bites?
If answer to any two questions are yes.
even if answer in NO 103 is a high fever and need to be addressed.
You must take her to doctor.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Gopal Krishnam Raju's  Response
might be typhoid 99% give cefixime+ofloxacin 200+200 half tab twice daily + tylenol 250mg thrice daily review back after 1week she will be absolutely fine
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor